# SDR DALA2023022101298

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,466 hours, 44,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 L1 DOOR DOES NOT ARM ALL THE WAY. THE "KNUCKLE" DOES NOT COME OUT WHEN ARMED. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER JAMMED FROM POSSIBLE TOUCH UP PAINT. REMOVED MATERIAL SURROUNDING KNOCKER. KNOCKER MOVES FREELY NOW. OPS CK GOOD. REF. B757 AMM 52-12. (9534258)
